# SDR DALA2020083102881

- Difficulty date: August 31, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 42,952 hours, 20,636 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW PERFORMED AN AIR TURN BACK FOLLOWING DUE TO THE LOSS OF BOTH THE LT & RT HF RECEIVERS. SELCAL CHECK ALSO FAILED. CORRECTIVE ACTION: MAINTENANCE REPLACED BOTH THE LT & RT HF TRANSCEIVERS. IT WAS NOTED THAT BOTH HF SENSE CONTROLS WERE TURNED DOWN. TURNED CONTROLS UP AND THE OPERATIONAL CHECKS WERE GOOD.
